CaltechAUTHORS
  A Caltech Library Service

A remark concerning the similarity of a finite matrix A and A*

Taussky, Olga (1970) A remark concerning the similarity of a finite matrix A and A*. Mathematische Zeitschrift, 117 (1-4). pp. 189-190. ISSN 0025-5874. https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904269

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904269

Abstract

Such a transformation always exists if A is real. For a complex matrix A it exists only if A is similar to a real matrix (see, e.g. [3]).


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01109842DOIArticle
https://rdcu.be/b8VZbPublisherFree ReadCube access
Additional Information:© 1970 Springer. (Received July 9, 1970) To Helmut Wielandt, on his sixtieth birthday, 19 December, 1970.
Issue or Number:1-4
Record Number:CaltechAUTHORS:20201022-100904269
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201022-100904269
Official Citation:Taussky, O. A remark concerning the similarity of a finite matrix A and A*. Math Z 117, 189–190 (1970). https://doi.org/10.1007/BF01109842
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106207
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:22 Oct 2020 22:18
Last Modified:22 Oct 2020 22:18

Repository Staff Only: item control page